# SDR QXEA200400879

- Difficulty date: December 15, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 8,306 hours, 8,893 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Dirty
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

GEG - ON FLIGHT NUMBER 2395, WHILE IN CRUISE, IAS MISMATCH APPEARED ON BOTH PFD'S.  NR 2 IAS STUCK ON 250 KTS WHILE NR 1 IAS AND STANDBY IAS WERE IN AGREEMENT.  YD THEN QUIT AND AP DISENGAGED.  THEN GOT PITCH TRIM, ELEVATOR FEEL, SPOILER OUTBOARD, ROLL SPOILER OUTBOARD AND RUD CAUTION LIGHTS.  PERFORMED EMERGENCY CHECKLIST AND SLOWED AIRCRAFT TO 200 KTS, ALL CAUTION LIGHTS STAYED ON UNITL OAT REACHED -9 DEG, THEN ALL WENT OUT.  MAINTENANCE C/W NR 1 AND NR 2 PITOT STATIC LINE CLEANING.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
